# SDR RAIA00704062

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 15,867 hours, 14,074 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 42951
- Part serial: 695
- Condition: Malfunctioned
- Location: Brakes
- Part time: 13,340 hours, 12,178 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 7890-ORD-OUTBOARD BRAKES INOP MESSAGE ON EICAS.  MAINTENANCE REPLACED BRAKE CONTROL UNIT CHECK GOOD.
